A contiguous extension of Dixon's theorem for a terminating 4F3(1) series with applications

Mohammad Idris Qureshi, Richard Bruce Paris, Shakir Hussain Malik*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    47 Downloads (Pure)
    Original languageEnglish
    Pages (from-to)1903-1913
    Number of pages11
    JournalTurkish Journal of Mathematics
    Issue number5
    Early online date11 Jun 2021
    Publication statusPublished - 16 Sep 2021


    • Hypergeometric summation theorems
    • Srivastava-Daoust double hypergeometric function
    • Bounded sequence
    • Series rearrangement technique

    Cite this